|Dietary Fat and PEP
Oct 7, 2012
I am currently on PEP medication (Combivir and Kaletra) and wanted to ask what kind of diet I should be on. I have been eating nuts and fish oil as they are antioxidants but have read that eating fat will decrease the amount of AZT in the bloodstream by 57%? Is this true? If so what should I be eating? Please be as specific as you can and thank you!
| Response from Dr. Young
Hi and thanks for posting.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Feet After Oral Sex Hooker What Are The Chances Of HIV
- Vaginal Discharge After Touching Anus Worried I Have HIV
- White Spots After Oral Sex Hooker What Are The Chances Of HIV
- White Tongue After Open Mouth Kissing Worried I Have HIV
- White Tongue After Topping Without Condom Does It Mean I Have HIV
- Curing Hepatitis
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.